# SDR SWAA2021081033684

- Difficulty date: March 24, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,759 hours, 42,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED UPPER TE PANEL O/B OF #3 CANOE HORIZONTAL SUPPORT BRACKET IS CRACKED / R&R'D LEFT WING FIXED UPPER TE PANEL O/B OF #3 CANOE HORIZONTAL SUPPORT BRACKET REF SRM 51-40-02
